Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 324, NWS Wichita, KS

October 4, 20164 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 4, 2016, 8:29 PM CDT for 4 counties in Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2016, 8:29 PM CDT (01:29 UTC)
Expired
Oct 4, 2016, 9:17 PM CDT
In force
48 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Butler County, KS, Chase County, KS, Greenwood County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 105 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 4, 2:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
616 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
510 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

236 
WUUS53 KICT 050129
SVRICT
KSC015-017-073-207-050230-
/O.NEW.KICT.SV.W.0324.161005T0129Z-161005T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
829 PM CDT TUE OCT 4 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  NORTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 930 PM CDT

* AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES EAST OF
  BURNS...OR 20 MILES NORTHEAST OF EL DORADO...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...MADISON...HAMILTON...VIRGIL...EUREKA CITY LAKE...
  THRALL AND EUREKA AIRPORT.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 94 AND 116.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
AND EAST CENTRAL KANSAS.

LAT...LON 3793 9568 3779 9657 3808 9663 3835 9636
      3817 9635 3817 9596 3804 9596 3804 9579
TIME...MOT...LOC 0129Z 252DEG 41KT 3801 9657 

HAIL...1.25IN
WIND...60MPH
 
$$

RITZMAN
2 follow-up statements
131 
WWUS53 KICT 050148
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT TUE OCT 4 2016

KSC015-050157-
/O.CAN.KICT.SV.W.0324.000000T0000Z-161005T0230Z/
BUTLER KS-
848 PM CDT TUE OCT 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN AND EAST CENTRAL KANSAS.

LAT...LON 3793 9568 3780 9652 3821 9650 3835 9636
      3817 9635 3817 9596 3804 9596 3804 9579
TIME...MOT...LOC 0147Z 252DEG 41KT 3808 9631 

$$

KSC017-073-207-050230-
/O.CON.KICT.SV.W.0324.000000T0000Z-161005T0230Z/
CHASE KS-GREENWOOD KS-WOODSON KS-
848 PM CDT TUE OCT 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN CHASE...NORTHERN GREENWOOD AND NORTHWESTERN WOODSON
COUNTIES...

AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
MADISON...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EUREKA...MADISON...HAMILTON...VIRGIL...EUREKA CITY LAKE...THRALL AND
EUREKA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3793 9568 3780 9652 3821 9650 3835 9636
      3817 9635 3817 9596 3804 9596 3804 9579
TIME...MOT...LOC 0147Z 252DEG 41KT 3808 9631 

HAIL...1.25IN
WIND...60MPH
 
$$

MCGUIRE
222 
WWUS53 KICT 050217
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT TUE OCT 4 2016

KSC017-073-207-050226-
/O.CAN.KICT.SV.W.0324.000000T0000Z-161005T0230Z/
CHASE KS-GREENWOOD KS-WOODSON KS-
917 PM CDT TUE OCT 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHASE...NORTHERN
GREENWOOD AND NORTHWESTERN WOODSON COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN AND EAST CENTRAL KANSAS.

LAT...LON 3793 9568 3780 9652 3821 9650 3835 9636
      3817 9635 3817 9596 3804 9596 3804 9579
TIME...MOT...LOC 0215Z 252DEG 41KT 3818 9590 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 6:49 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Oct 4, 6:49 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
649 PM CDT TUE OCT 4 2016

...Updated for 00z Aviation Discussion...

.SHORT TERM...(This evening through Thursday night)
Issued at 308 PM CDT Tue Oct 4 2016

Forecast highlights: Active weather for early October standards,
with severe thunderstorms this afternoon- evening, and more
strong/severe storms and heavy rain Thursday late afternoon-
night. Much cooler weather by Friday.

Latest observational trends in concert with short-term hi-res
guidance suggests greatest threat for severe weather this
afternoon/evening will be generally along east of a line extending
from Lincoln to Lyons to Pratt, and generally along/west of the
Flint Hills, along and ahead of an approaching dryline/cold front.
Stout deep layer shear oriented nearly perpendicular to the
dryline (reference 2pm Norman OK sounding) along with decent
instability for October standards will support a handful of
supercells initially, with large hail (possibly up to baseball
size), damaging winds and a few tornadoes possible. Greatest
threat for a tornado or two will be mainly south-central Kansas
into Oklahoma, where greatest instability/low-level moisture will
reside, and also where storms should stay discrete the longest.
Given strong forcing/mid-level cooling, activity should tend to go
linear (broken squall line) within 2-3 hours of initiation, with
the main threat transitioning to marginally severe hail and wind,
although any "tail-end Charlie" storms on the far southern end
over south-central/southeast Kansas/Oklahoma could maintain a
large hail and possible tornado threat well into the evening. As
convection outruns instability, severe threat should tend to wane
later in the evening over far southeast Kansas.

A lull in activity expected Wednesday, although should see
gradually increasing shower/thunderstorm chances by late afternoon
over southeast Kansas as 850-600mb warm advection/moisture
transport increases ahead of an impressive digging western CONUS
trough. These chances will increase/expand for many areas of
eastern Kansas Wednesday night, but severe weather is unlikely
given marginal instability.

Attention then shifts to severe weather and heavy rain potential
Thursday late afternoon-night, especially over southeast Kansas,
as a strong shortwave and associated strong cold front approach
the region. Low-level moisture, precipitable waters and
instability looks to increase for this next system, which will
favor additional strong/severe storms along with the potential for
heavy rain. Heavy rain threat will be amplified by mid/upper flow
oriented parallel to the cold front, and especially if the cold
front slows down as advertised by the GFS. Will continue to
monitor.

.LONG TERM...(Friday through Tuesday)
Issued at 308 PM CDT Tue Oct 4 2016

*Much* cooler weather spreading south across the region by
Friday, with highs in the 60s. Gradual warming trend back into the
70s by Sunday. Slight chances of rain/isolated storms by Sunday
afternoon, but not expecting widespread activity.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 649 PM CDT Tue Oct 4 2016

Scattered thunderstorms will continue to progress across eastern
Kansas this evening and overnight ahead of an advancing cold
front. Activity should clear Hutchinson-Salina by 7-8pm, Wichita
by 9-10pm, with activity not getting into Chanute until around
10pm or so. Activity could linger several hours past midnight
across southeast Kansas as the front slows down and low-level jet
impinges upon it. Later tonight into Wednesday morning, could be
looking at MVFR to IFR ceiling/visibilities, as low-level
moisture advects back north amidst a diurnally cooled airmass.
Confidence is low on any one scenario verifying, so only went MVFR
below 2000 ft for now at Wichita-Hutchinson.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    60  83  65  84 /  60  10  40  40
Hutchinson      53  81  61  82 /  50   0  30  30
Newton          56  81  63  81 /  70  10  40  40
ElDorado        59  83  65  82 /  80  10  50  40
Winfield-KWLD   62  85  67  85 /  60  10  50  40
Russell         46  79  54  75 /  10   0  10  10
Great Bend      47  80  55  78 /  10   0  10  10
Salina          51  81  60  81 /  30   0  20  30
McPherson       53  81  60  81 /  50  10  30  30
Coffeyville     64  85  69  87 /  70  20  50  40
Chanute         61  83  67  84 /  70  20  60  50
Iola            61  82  67  84 /  80  20  60  60
Parsons-KPPF    63  85  68  85 /  70  20  60  40

&&

.ICT Watches/Warnings/Advisories...None.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...ADK
Hazardous weather outlook, Oct 4, 8:23 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
823 PM CDT TUE OCT 4 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-060130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
823 PM CDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING THROUGH
ABOUT MIDNIGHT GENERALLY SOUTHEAST OF THE KANSAS TURNPIKE. WHILE
THE THREAT FOR HIGHER-END SEVERE WEATHER IS DIMINISHING...THE
STRONGEST ACTIVITY WILL STILL BE CAPABLE OF PRODUCING UP TO
GOLFBALL SIZE HAIL AND 70 MPH WINDS...ALONG WITH HEAVY RAIN AND
LOCALIZED FLOODING. A TORNADO CANNOT BE COMPLETELY RULED OUT
THROUGH ABOUT 10 PM...BUT THE CHANCE IS SLIM.

PATCHY DENSE FOG IS POSSIBLE LATER TONIGHT OVER PORTIONS OF THE
AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PATCHY DENSE FOG IS POSSIBLE EARLY WEDNESDAY MORNING OVER
PORTIONS OF THE AREA.

A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST KANSAS
LATE WEDNESDAY AFTERNOON...EXPANDING TO INCLUDE MUCH OF EASTERN
KANSAS WEDNESDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED
WITH THIS ACTIVITY.

CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL INCREASE ONCE
AGAIN ACROSS THE AREA THURSDAY LATE AFTERNOON AND EVENING...AS A
STRONG COLD FRONT APPROACHES FROM THE NORTHWEST. HEAVY RAIN AND
ASSOCIATED FLOODING IS POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF SOUTH-CENTRAL AND CENTRAL KANSAS...MAINLY
ALONG AND WEST OF THE FLINT HILLS CORRIDOR.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Oct 4, 8:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
805 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             8 E WICHITA EISENHOWER  37.66N 97.29W
10/04/2016  E0.50 INCH       SEDGWICK           KS   TRAINED SPOTTER

&&

KED
Local storm report, Oct 4, 8:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     1 WSW DOWNTOWN WICHITA  37.68N 97.36W
10/04/2016                   SEDGWICK           KS   LAW ENFORCEMENT

            TREE FELL ON HOUSE.

&&

KED
Special weather statement, Oct 4, 8:14 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
814 PM CDT TUE OCT 4 2016

KSZ092-093-050145-
SUMNER KS-COWLEY KS-
814 PM CDT TUE OCT 4 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR SOUTH HAVEN...OR 15 MILES WEST
  OF ARKANSAS CITY...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ARKANSAS CITY...WINFIELD...OXFORD...SOUTH HAVEN...GEUDA SPRINGS...
  HUNNEWELL AND STROTHER FIELD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3714 9752 3732 9701 3700 9686 3700 9756
TIME...MOT...LOC 0114Z 257DEG 28KT 3704 9732

RITZMAN
Local storm report, Oct 4, 8:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
815 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             HUNNEWELL               37.00N 97.41W
10/04/2016  E1.00 INCH       SUMNER             KS   PUBLIC

&&

KED
Local storm report, Oct 4, 8:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
817 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TSTM WND GST     9 N EL DORADO           37.95N 96.86W
10/04/2016  E55 MPH          BUTLER             KS   LAW ENFORCEMENT

&&

KED
Local storm report, Oct 4, 8:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
825 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     VALLEY CENTER           37.84N 97.37W
10/04/2016                   SEDGWICK           KS   LAW ENFORCEMENT

            TREE FELL ON 300 GALLON PROPANE TANK KNOCKING VALVE OFF.
            TIME ESTIMATED.

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 7:08 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner31 min
Oct 4, 7:11 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick49 min
Oct 4, 7:22 PM CDTSpecial Weather StatementICTMarion23 min
Oct 4, 7:25 PM CDTSevere Thunderstorm WarningICTChase, Marion28 min
Oct 4, 7:39 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Harvey, Marion66 min
Oct 4, 7:41 PM CDTSpecial Weather StatementICTSedgwick34 min
Oct 4, 7:42 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick33 min
Oct 4, 7:55 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick20 min
Oct 4, 8:14 PM CDTSpecial Weather StatementICTSumner31 min
Oct 4, 8:35 PM CDTSevere Thunderstorm WarningICTCowley, Sumner55 min
Oct 4, 9:14 PM CDTSpecial Weather StatementICTButler31 min
Oct 4, 9:39 PM CDTSpecial Weather StatementICTChautauqua36 min
Oct 4, 10:09 PM CDTSpecial Weather StatementICTChautauqua36 min
Oct 4, 10:26 PM CDTSpecial Weather StatementICTMontgomery49 min
Oct 4, 10:56 PM CDTSpecial Weather StatementICTLabette, Neosho64 min
Oct 5, 3:47 AM CDTDense Fog AdvisoryICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 10 more6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.